Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A coefficient estimate for multivalent functions


Authors: David J. Hallenbeck and Albert E. Livingston
Journal: Proc. Amer. Math. Soc. 54 (1976), 201-206
MathSciNet review: 0387561
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: By making use of extreme point theory we obtain bounds on the coefficients of a class of functions, multivalent in the unit disk, closely related to the bounds conjectured by Goodman.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0387561-2
PII: S 0002-9939(1976)0387561-2
Keywords: Extreme point, closed convex hull, multivalent function, multivalent starlike function, multivalent close-to-convex function
Article copyright: © Copyright 1976 American Mathematical Society